May 05 Mon Room: Crystal Ballroom page 1 of 23

| Presenter(s):  | Talk ID:<br>8209 |
|--|------------------|
| Talk Title: Breakfast  | 2                |
| 5 min pre: 8:10 am Talk Start: 8:15 am Length: 00:45:00 End -5m: 8:55 am End: 9:00 [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them   | ) am             |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>   |                  |
| Presenter(s): Eric Holscher  Talk Title: Introduction  | Talk ID:<br>8210 |
| 5 min pre: 8:55 am Talk Start: 9:00 am Length: 00:20:00 End -5m: 9:15 am End: 9:20 [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them [ ] When the presenter is ready, un-mute the microphone [ ] Make any special announcements (eg. Audience defrag, events later in the day) | _                |
| <ul><li>[ ] Hit the Big Red Button. (On = recording starts)</li><li>[ ] Introduce the presenter(s) and the talk</li></ul>  |                  |

May 05 Mon Room: Crystal Ballroom page 2 of 23

| Presenter(s): R. N. Homer Christensen   | Talk ID:<br>8211          |
|---|---------------------------|
| Talk Title: Flow: A Permaculture Approach to Documentation Projects   | 4                         |
| [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV to [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test of [ ] Ask the presenter how they would like to be introduced and how to pronounce the [ ] Ask the presenter if they would like time warnings, and if so, when they would like [ ] When the presenter is ready, un-mute the microphone [ ] Make any special announcements (eg. Audience defrag, events later in the day) [ ] Hit the Big Red Button. (On = recording starts) [ ] Introduce the presenter(s) and the talk | sound<br>eir name         |
| Presenter(s): Ali Spivak Talk Title: Communities are Awesome  | Talk ID:<br>8212<br>5     |
| 5 min pre: 9:55 am Talk Start: 10:00 am Length: 00:20:00 End -5m: 10:15 am  [] Have a water bottle for ready for the presenter  [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop  [] Ensure presenter's display appears on the projector and confidence monitors  [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test of a complete that the presenter how they would like to be introduced and how to pronounce the complete that the presenter if they would like time warnings, and if so, when they would like   | eam)<br>sound<br>eir name |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>  |                           |

May 05 Mon Room: Crystal Ballroom page 3 of 23

| Presenter(s): Heidi Waterhouse   | Talk ID:<br>8213 |
|--|------------------|
| Talk Title: The New Sheriff in Town: Bringing Documentation Out of Chaos   | 6                |
| [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them [ ] When the presenter is ready, un-mute the microphone                                | 10 am            |
| <ul> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>  |                  |
| Presenter(s): Talk Title: Break  | Talk ID:<br>8214 |
| 5 min pre: 10:35 am Talk Start: 10:40 am Length: 00:20:00 End -5m: 10:55 am End: 11:00 [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them | )0 am            |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>   |                  |

May 05 Mon Room: Crystal Ballroom page 4 of 23

| Presenter(s): Amalia Hawkins  | Talk ID:<br>8215 |
|---|------------------|
| Talk Title: Ignorance is Strength: Writing Documentation by Learning as You Go  | 8                |
| [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them [ ] When the presenter is ready, un-mute the microphone [ ] Make any special announcements (eg. Audience defrag, events later in the day) [ ] Hit the Big Red Button. (On = recording starts) [ ] Introduce the presenter(s) and the talk |                  |
| Presenter(s): Mo Nishiyama  | Talk ID:<br>8216 |
| Talk Title: Did It In Minutes: The Art of Documenting Meeting Notes   | 9                |
| 5 min pre: 11:35 am Talk Start: 11:40 am Length: 00:20:00 End -5m: 11:55 am End: 12  [ ] Have a water bottle for ready for the presenter  [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [ ] Check that HDMI is plugged into the presenter's laptop  [ ] Ensure presenter's display appears on the projector and confidence monitors  [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [ ] Ask the presenter how they would like to be introduced and how to pronounce their name  [ ] Ask the presenter if they would like time warnings, and if so, when they would like them  [ ] When the presenter is ready, un-mute the microphone   | ·                |
| [ ] Make any special announcements (eg. Audience defrag, events later in the day) [ ] Hit the Big Red Button. (On = recording starts) [ ] Introduce the presenter(s) and the talk   |                  |

May 05 Mon Room: Crystal Ballroom page 5 of 23

| Presenter(s): Nina Vyedin   | Talk ID:<br>8217 |
|---|------------------|
| Talk Title: Hacking the English Language  | 10               |
| 5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:20:00 End -5m: 12:15 pm End: 12:20 [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them                | pm               |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>  |                  |
| Presenter(s):  Talk Title: Lunch  | Talk ID:<br>8218 |
|   | 11               |
| 5 min pre: 12:15 pm Talk Start: 12:20 pm Length: 00:60:00 End -5m: 1:15 pm End: 1:20 pm   [ ] Have a water bottle for ready for the presenter   [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)   [ ] Check that HDMI is plugged into the presenter's laptop   [ ] Ensure presenter's display appears on the projector and confidence monitors   [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound   [ ] Ask the presenter how they would like to be introduced and how to pronounce their name   [ ] Ask the presenter if they would like time warnings, and if so, when they would like them | л                |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>  |                  |

May 05 Mon Room: Crystal Ballroom page 6 of 23

| Presenter(s):  | Talk ID:<br>8219 |
|--|------------------|
| Talk Title: Monday Lightning Talks   | 12               |
| 5 min pre: 1:15 pm Talk Start: 1:20 pm Length: 00:30:00 End -5m: 1:45 pm End: 1:50  [ ] Have a water bottle for ready for the presenter  [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [ ] Check that HDMI is plugged into the presenter's laptop  [ ] Ensure presenter's display appears on the projector and confidence monitors  [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [ ] Ask the presenter how they would like to be introduced and how to pronounce their name  [ ] Ask the presenter if they would like time warnings, and if so, when they would like them  | pm               |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>   |                  |
| Presenter(s): Alex Gaynor  | Talk ID:         |
| Talk Title: Documenting Domain Specific Knowledge  | 8220<br>13       |
| 5 min pre: 1:45 pm Talk Start: 1:50 pm Length: 00:20:00 End -5m: 2:05 pm End: 2:10  [ ] Have a water bottle for ready for the presenter  [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [ ] Check that HDMI is plugged into the presenter's laptop  [ ] Ensure presenter's display appears on the projector and confidence monitors  [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [ ] Ask the presenter how they would like to be introduced and how to pronounce their name  [ ] Ask the presenter if they would like time warnings, and if so, when they would like them  [ ] When the presenter is ready, un-mute the microphone | pm               |
| <ul> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>  |                  |

May 05 Mon Room: Crystal Ballroom page 7 of 23

| Presenter(s): Geoffrey Grosenbach  | Talk IE<br>822 |
|--|----------------|
| Talk Title: Graphical Explanations   | 1              |
| 5 min pre: 2:05 pm Talk Start: 2:10 pm Length: 00:20:00 End -5m: 2:25 pm End: 2:30  [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk | pm             |
| Presenter(s): Matthew Lyon Talk Title: Minimum Viable Documentation  | Talk IE<br>822 |
| 5 min pre: 2:25 pm Talk Start: 2:30 pm Length: 00:20:00 End -5m: 2:45 pm End: 2:50   | nm '           |
| [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them  | <b>Y</b>       |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>   |                |

May 05 Mon Room: Crystal Ballroom page 8 of 23

| Presenter(s): Lois Patterson  | Talk IE<br>822 |
|---|----------------|
| Talk Title: What Makes Good API Documentation: An Example-Based Approach  | 1              |
| Talk Title: What Makes Good API Documentation: An Example-Based Approach  5 min pre: 2:45 pm Talk Start: 2:50 pm Length: 00:20:00 End -5m: 3:05 pm End: 3:10  [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them [ ] When the presenter is ready, un-mute the microphone [ ] Make any special announcements (eg. Audience defrag, events later in the day) [ ] Hit the Big Red Button. (On = recording starts) [ ] Introduce the presenter(s) and the talk | pm             |
| Presenter(s): Kenneth Reitz   | Talk IE<br>822 |
| Talk Title: Documentation at Scale  | 1              |
| 5 min pre: 3:05 pm Talk Start: 3:10 pm Length: 00:20:00 End -5m: 3:25 pm End: 3:30  [] Have a water bottle for ready for the presenter  [] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [] Check that HDMI is plugged into the presenter's laptop  [] Ensure presenter's display appears on the projector and confidence monitors  [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [] Ask the presenter how they would like to be introduced and how to pronounce their name  [] Ask the presenter if they would like time warnings, and if so, when they would like them  | pm             |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>  |                |

May 05 Mon Room: Crystal Ballroom page 9 of 23

| Presenter(s):  | Talk ID:<br>8225 |
|--|------------------|
| Talk Title: Break  | 18               |
| 5 min pre: 3:25 pm Talk Start: 3:30 pm Length: 00:20:00 End -5m: 3:45 pm End: 3:50 [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them   | ∙pm              |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>   |                  |
| Presenter(s): Simeon Franklin, Marko Gargenta  | Talk ID:         |
| Talk Title: TechDocs at Twitter: Creating the Culture of Documentation   | 8226<br>19       |
| 5 min pre: 3:45 pm Talk Start: 3:50 pm Length: 00:40:00 End -5m: 4:25 pm End: 4:30  [] Have a water bottle for ready for the presenter  [] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [] Check that HDMI is plugged into the presenter's laptop  [] Ensure presenter's display appears on the projector and confidence monitors  [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [] Ask the presenter how they would like to be introduced and how to pronounce their name  [] Ask the presenter if they would like time warnings, and if so, when they would like them  [] When the presenter is ready, un-mute the microphone | pm               |
| <ul> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>  |                  |

May 05 Mon Room: Crystal Ballroom page 10 of 23

| Presenter(s): Maxwell Hoffmann  | Talk IE<br>822            |
|---|---------------------------|
| Talk Title: Say More With Less: Writing for a Global Audience   | 2                         |
| 5 min pre: 4:25 pm Talk Start: 4:30 pm Length: 00:20:00 End -5m: 4:45 pm  [ ] Have a water bottle for ready for the presenter  [ ] Ensure presenter has microphone and completed sound check (if not, poke AV t  [ ] Check that HDMI is plugged into the presenter's laptop  [ ] Ensure presenter's display appears on the projector and confidence monitors  [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test  [ ] Ask the presenter how they would like to be introduced and how to pronounce th  [ ] Ask the presenter if they would like time warnings, and if so, when they would like  | sound<br>eir name         |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>  |                           |
| Presenter(s): Amelia Abreu  | Talk IE<br>822            |
| Talk Title: Data, Documentation and Memory  | 2                         |
| 5 min pre: 4:45 pm Talk Start: 4:50 pm Length: 00:20:00 End -5m: 5:05 pm  [] Have a water bottle for ready for the presenter  [] Ensure presenter has microphone and completed sound check (if not, poke AV t  [] Check that HDMI is plugged into the presenter's laptop  [] Ensure presenter's display appears on the projector and confidence monitors  [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test  [] Ask the presenter how they would like to be introduced and how to pronounce th  [] Ask the presenter if they would like time warnings, and if so, when they would like  [] When the presenter is ready, un-mute the microphone | eam)<br>sound<br>eir name |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>  |                           |

May 05 Mon Room: Crystal Ballroom page 11 of 23

| Presenter(s): Christina Elmore   | Talk IE<br>822 |
|--|----------------|
| Talk Title: Death by Documentation   | 2              |
| Talk Title: Death by Documentation  5 min pre: 5:05 pm Talk Start: 5:10 pm Length: 00:20:00 End -5m: 5:25 pm End: 5:30  [] Have a water bottle for ready for the presenter  [] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [] Check that HDMI is plugged into the presenter's laptop  [] Ensure presenter's display appears on the projector and confidence monitors  [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [] Ask the presenter how they would like to be introduced and how to pronounce their name  [] Ask the presenter if they would like time warnings, and if so, when they would like them  [] When the presenter is ready, un-mute the microphone  [] Make any special announcements (eg. Audience defrag, events later in the day)  [] Hit the Big Red Button. (On = recording starts)  [] Introduce the presenter(s) and the talk | ) pm           |
| Presenter(s):  | Talk IE<br>823 |
| Talk Title: End  | . 2            |
| 5 min pre: 5:25 pm Talk Start: 5:30 pm Length: 00:0:00 End -5m: 5:25 pm End: 5:30 [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them  | pm             |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>   |                |

May 05 Mon Room: Crystal Ballroom page 12 of 23

Presenter(s): Talk ID: 8230 Talk Title: Party Reminder **5 min pre:** 5:25 pm Talk Start: 5:30 pm **Length:** 00:0:00 **End -5m:** 5:25 pm **End:** 5:30 pm [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [ ] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [ ] Hit the Big Red Button. (On = recording starts) [ ] Introduce the presenter(s) and the talk

May 06 Tue Room: Crystal Ballroom page 13 of 23

| Presenter(s):  | Talk ID<br>823      |
|--|---------------------|
| Talk Title: Venue Open   | 38                  |
| 5 min pre: 7:55 am Talk Start: 8:00 am Length: 00:15:00 End -5m: 8:10 am Er  | ı <b>d:</b> 8:15 am |
| <ul> <li>[ ] Have a water bottle for ready for the presenter</li> <li>[ ] Ensure presenter has microphone and completed sound check (if not, poke AV tear</li> <li>[ ] Check that HDMI is plugged into the presenter's laptop</li> <li>[ ] Ensure presenter's display appears on the projector and confidence monitors</li> <li>[ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sou</li> <li>[ ] Ask the presenter how they would like to be introduced and how to pronounce their</li> <li>[ ] Ask the presenter if they would like time warnings, and if so, when they would like the</li> </ul> | n)<br>und<br>name   |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>   |                     |
| Presenter(s):  | Talk ID             |
| Talk Title: Breakfast  | 8233<br>39          |
|  | nd: 8:55 am         |
| [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV tear [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sou [ ] Ask the presenter how they would like to be introduced and how to pronounce their [ ] Ask the presenter if they would like time warnings, and if so, when they would like the   | n)<br>und<br>name   |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>   |                     |

May 06 Tue Room: Crystal Ballroom page 14 of 23

| Presenter(s):   | Talk ID<br>8234 |
|---|-----------------|
| Talk Title: Announcements   | 4(              |
| 5 min pre: 8:50 am Talk Start: 8:55 am Length: 00:5:00 End -5m: 8:55 am End: 9:00   | am              |
| <ul> <li>[ ] Have a water bottle for ready for the presenter</li> <li>[ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)</li> <li>[ ] Check that HDMI is plugged into the presenter's laptop</li> <li>[ ] Ensure presenter's display appears on the projector and confidence monitors</li> <li>[ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound</li> <li>[ ] Ask the presenter how they would like to be introduced and how to pronounce their name</li> <li>[ ] Ask the presenter if they would like time warnings, and if so, when they would like them</li> </ul>                 |                 |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>  |                 |
| Presenter(s): Drew Jaynes   | Talk ID         |
| Talk Title: Putting the (Docs) Cart Before the (Standards) Horse  | 8235<br>4       |
| 5 min pre: 8:55 am Talk Start: 9:00 am Length: 00:20:00 End -5m: 9:15 am End: 9:20  [ ] Have a water bottle for ready for the presenter  [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [ ] Check that HDMI is plugged into the presenter's laptop  [ ] Ensure presenter's display appears on the projector and confidence monitors  [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [ ] Ask the presenter how they would like to be introduced and how to pronounce their name  [ ] Ask the presenter if they would like time warnings, and if so, when they would like them | am              |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>  |                 |

May 06 Tue Room: Crystal Ballroom page 15 of 23

| Presenter(s): Susan Salituro   | Talk ID:<br>8236 |
|--|------------------|
| Talk Title: From Docs to Engineering and Back Again  | 42               |
| 5 min pre: 9:15 am Talk Start: 9:20 am Length: 00:20:00 End -5m: 9:35 am End: 9  [] Have a water bottle for ready for the presenter  [] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [] Check that HDMI is plugged into the presenter's laptop  [] Ensure presenter's display appears on the projector and confidence monitors  [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [] Ask the presenter how they would like to be introduced and how to pronounce their nam  [] Ask the presenter if they would like time warnings, and if so, when they would like them |                  |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>   |                  |
| Presenter(s): James Pearson  | Talk ID:<br>8237 |
| Talk Title: Don't Write Documentation  | 43               |
| [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their nam [ ] Ask the presenter if they would like time warnings, and if so, when they would like them   | 0:00 am          |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>   |                  |

May 06 Tue Room: Crystal Ballroom page 16 of 23

| Presenter(s): Christopher Kelleher   | alk ID:<br>8238       |
|--|-----------------------|
| Talk Title: Make Music Not Noise   | 44                    |
| Talk Start: 10:00 am Length: 00:20:00 End -5m: 10:15 am End: 10:20 at a water bottle for ready for the presenter  [] Have a water bottle for ready for the presenter  [] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [] Check that HDMI is plugged into the presenter's laptop  [] Ensure presenter's display appears on the projector and confidence monitors  [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [] Ask the presenter how they would like to be introduced and how to pronounce their name  [] Ask the presenter if they would like time warnings, and if so, when they would like them  [] When the presenter is ready, un-mute the microphone | am                    |
| <ul> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>  |                       |
| Presenter(s): Talk Title: Break  | alk ID:<br>8239<br>45 |
| 5 min pre: 10:15 am Talk Start: 10:20 am Length: 00:20:00 End -5m: 10:35 am End: 10:40 at a water bottle for ready for the presenter  [ ] Have a water bottle for ready for the presenter  [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [ ] Check that HDMI is plugged into the presenter's laptop  [ ] Ensure presenter's display appears on the projector and confidence monitors  [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [ ] Ask the presenter how they would like to be introduced and how to pronounce their name  [ ] Ask the presenter if they would like time warnings, and if so, when they would like them                              |                       |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>   |                       |

May 06 Tue Room: Crystal Ballroom page 17 of 23

| Presenter(s): Brian L. Troutwine  | Talk ID:<br>8240 |
|---|------------------|
| Talk Title: Instrumentation as Living Documentation: Teaching Humans About Complex Systems  | 46               |
| [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them   | am)              |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>  |                  |
| Presenter(s): Lauren Rother   | Talk ID:         |
| Talk Title: We Strongly Recommend You Write Best Practices  | 8241<br>47       |
| 5 min pre: 11:15 am Talk Start: 11:20 am Length: 00:20:00 End -5m: 11:35 am End: 11:40  [ ] Have a water bottle for ready for the presenter  [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [ ] Check that HDMI is plugged into the presenter's laptop  [ ] Ensure presenter's display appears on the projector and confidence monitors  [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [ ] Ask the presenter how they would like to be introduced and how to pronounce their name  [ ] Ask the presenter if they would like time warnings, and if so, when they would like them | am)              |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>  |                  |

May 06 Tue Room: Crystal Ballroom page 18 of 23

| Presenter(s): Scot Marvin  | Talk ID<br>8242 |
|--|-----------------|
| Talk Title: Wabi-Sabi Writing  | 48              |
| [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them  | ) pm            |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>   |                 |
| Presenter(s): Britta Gustafson   | Talk ID         |
| Talk Title: Strategies to Fight Documentation Inertia  | 8243<br>49      |
| 5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:20:00 End -5m: 12:15 pm End: 12:20 [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them | ) pm            |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>   |                 |

May 06 Tue Room: Crystal Ballroom page 19 of 23

| Presenter(s):  | Talk ID        |
|--|----------------|
| Talk Title: Lunch  | 50             |
| 5 min pre: 12:15 pm Talk Start: 12:20 pm Length: 00:60:00 End -5m: 1:15 pm End: 1:20   | ) pm           |
| <ul> <li>[ ] Have a water bottle for ready for the presenter</li> <li>[ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)</li> <li>[ ] Check that HDMI is plugged into the presenter's laptop</li> <li>[ ] Ensure presenter's display appears on the projector and confidence monitors</li> <li>[ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound</li> <li>[ ] Ask the presenter how they would like to be introduced and how to pronounce their name</li> <li>[ ] Ask the presenter if they would like time warnings, and if so, when they would like them</li> </ul>          |                |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>   |                |
| Presenter(s):  | Talk ID<br>824 |
| Talk Title: Tuesday Lightning Talks  | 5′             |
| 5 min pre: 1:15 pm Talk Start: 1:20 pm Length: 00:30:00 End -5m: 1:45 pm End: 1:50 [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them | ) pm           |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>   |                |

May 06 Tue Room: Crystal Ballroom page 20 of 23

| Presenter(s): L.S. Cook  | Talk IE<br>824                             |
|--|--|
| Talk Title: Scale for Support Without Losing Personality   | 5  |
| [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV t [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [ ] Ask the presenter how they would like to be introduced and how to pronounce th [ ] Ask the presenter if they would like time warnings, and if so, when they would like [ ] When the presenter is ready, un-mute the microphone [ ] Make any special announcements (eg. Audience defrag, events later in the day) [ ] Hit the Big Red Button. (On = recording starts) [ ] Introduce the presenter(s) and the talk | sound<br>eir name<br>e them                |
| Presenter(s): Jared Bhatti  Talk Title: The Getting Stopped Experience: Improving Your Content's First Impression  5 min pre: 2:05 pm Talk Start: 2:10 pm Length: 00:40:00 End -5m: 2:45 pm  | Talk IE<br>824<br>5<br><b>End:</b> 2:50 pm |
| <ul> <li>[ ] Have a water bottle for ready for the presenter</li> <li>[ ] Ensure presenter has microphone and completed sound check (if not, poke AV t</li> <li>[ ] Check that HDMI is plugged into the presenter's laptop</li> <li>[ ] Ensure presenter's display appears on the projector and confidence monitors</li> <li>[ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test</li> <li>[ ] Ask the presenter how they would like to be introduced and how to pronounce th</li> <li>[ ] Ask the presenter if they would like time warnings, and if so, when they would like</li> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> </ul>     | sound<br>eir name                          |
| <ul><li>[ ] Hit the Big Red Button. (On = recording starts)</li><li>[ ] Introduce the presenter(s) and the talk</li></ul>  |  |

May 06 Tue Room: Crystal Ballroom page 21 of 23

| Presenter(s): Zach Corleissen  | Talk ID         |
|--|-----------------|
| Talk Title: More Than a Reference: Better APIs Through Empathy   | 54              |
| 5 min pre: 2:45 pm Talk Start: 2:50 pm Length: 00:20:00 End -5m: 3:05 pm End: 3:10 [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them |                 |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>   |                 |
| Presenter(s):  | Talk ID<br>8249 |
| Talk Title: Break  | 55              |
| 5 min pre: 3:05 pm Talk Start: 3:10 pm Length: 00:20:00 End -5m: 3:25 pm End: 3:30 [ ] Have a water bottle for ready for the presenter [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team) [ ] Check that HDMI is plugged into the presenter's laptop [ ] Ensure presenter's display appears on the projector and confidence monitors [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [ ] Ask the presenter how they would like to be introduced and how to pronounce their name [ ] Ask the presenter if they would like time warnings, and if so, when they would like them | ·               |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>   |                 |

May 06 Tue Room: Crystal Ballroom page 22 of 23

| Presenter(s): Patrick Arlt   |   |
|--|---|
| Talk Title: Ditch Your CMS With Git and Static Site Generators   | 5 |
| 5 min pre: 3:25 pm Talk Start: 3:30 pm Length: 00:40:00 End -5m: 4:05 pm End: 4:10 pm  [ ] Have a water bottle for ready for the presenter  [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [ ] Check that HDMI is plugged into the presenter's laptop  [ ] Ensure presenter's display appears on the projector and confidence monitors  [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [ ] Ask the presenter how they would like to be introduced and how to pronounce their name  [ ] Ask the presenter if they would like time warnings, and if so, when they would like them  [ ] When the presenter is ready, un-mute the microphone  [ ] Make any special announcements (eg. Audience defrag, events later in the day)  [ ] Hit the Big Red Button. (On = recording starts)  [ ] Introduce the presenter(s) and the talk |   |
| Presenter(s): Mark Tattersall  Talk Title: Documentation as a Product  |   |
| 5 min pre: 4:05 pm Talk Start: 4:10 pm Length: 00:40:00 End -5m: 4:45 pm End: 4:50 pm  [ ] Have a water bottle for ready for the presenter  [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)  [ ] Check that HDMI is plugged into the presenter's laptop  [ ] Ensure presenter's display appears on the projector and confidence monitors  [ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound  [ ] Ask the presenter how they would like to be introduced and how to pronounce their name  [ ] Ask the presenter if they would like time warnings, and if so, when they would like them  [ ] When the presenter is ready, un-mute the microphone  |   |

May 06 Tue Room: Crystal Ballroom page 23 of 23

| Presenter(s): Eric Holscher   | Talk ID    |
|---|------------|
| Talk Title: Closing Remarks   | 58         |
| 5 min pre: 4:45 pm Talk Start: 4:50 pm Length: 00:10:00 End -5m: 4:55 pm End: 5:00  | pm         |
| <ul> <li>[ ] Have a water bottle for ready for the presenter</li> <li>[ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)</li> <li>[ ] Check that HDMI is plugged into the presenter's laptop</li> <li>[ ] Ensure presenter's display appears on the projector and confidence monitors</li> <li>[ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound</li> <li>[ ] Ask the presenter how they would like to be introduced and how to pronounce their name</li> <li>[ ] Ask the presenter if they would like time warnings, and if so, when they would like them</li> </ul> |            |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>  |            |
| Presenter(s):   | Talk ID    |
| Talk Title: End   | 8253<br>59 |
| 5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:0:00 End -5m: 4:55 pm End: 5:00   | pm         |
| <ul> <li>[ ] Have a water bottle for ready for the presenter</li> <li>[ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)</li> <li>[ ] Check that HDMI is plugged into the presenter's laptop</li> <li>[ ] Ensure presenter's display appears on the projector and confidence monitors</li> <li>[ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound</li> <li>[ ] Ask the presenter how they would like to be introduced and how to pronounce their name</li> <li>[ ] Ask the presenter if they would like time warnings, and if so, when they would like them</li> </ul> |            |
| <ul> <li>[ ] When the presenter is ready, un-mute the microphone</li> <li>[ ] Make any special announcements (eg. Audience defrag, events later in the day)</li> <li>[ ] Hit the Big Red Button. (On = recording starts)</li> <li>[ ] Introduce the presenter(s) and the talk</li> </ul>  |            |